# SDR DALA13020413135

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161PF DAMAGED 3" X 3". FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40532.
